Search Results

There are 4326 results for: content related to: The Ring Star Problem: Polyhedral analysis and exact algorithm

  1. Integer and fractional packings in dense 3-uniform hypergraphs

    Random Structures & Algorithms

    Volume 22, Issue 3, May 2003, Pages: 248–310, Penny Haxell, Brendan Nagle and Vojtěch Rödl

    Version of Record online : 28 FEB 2003, DOI: 10.1002/rsa.10075

  2. Bivariate spline method for numerical solution of time evolution Navier-Stokes equations over polygons in stream function formulation

    Numerical Methods for Partial Differential Equations

    Volume 19, Issue 6, November 2003, Pages: 776–827, Ming-Jun Lai, Chun Liu and Paul Wenston

    Version of Record online : 26 JUN 2003, DOI: 10.1002/num.10072

  3. Multiscale methods for elliptic homogenization problems

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 2, March 2006, Pages: 317–360, Zhangxin Chen

    Version of Record online : 10 JUN 2005, DOI: 10.1002/num.20099

  4. K5-free subgraphs of random graphs

    Random Structures & Algorithms

    Volume 24, Issue 2, March 2004, Pages: 194–232, S. Gerke, T. Schickinger and A. Steger

    Version of Record online : 9 FEB 2004, DOI: 10.1002/rsa.20000

  5. Regularity properties for triple systems

    Random Structures & Algorithms

    Volume 23, Issue 3, October 2003, Pages: 264–332, Brendan Nagle and Vojtěch Rödl

    Version of Record online : 17 JUL 2003, DOI: 10.1002/rsa.10094

  6. Finite-volume schemes for Friedrichs systems in multiple space dimensions: A priori and a posteriori error estimates

    Numerical Methods for Partial Differential Equations

    Volume 21, Issue 1, January 2005, Pages: 104–131, Vladimir Jovanović and Christian Rohde

    Version of Record online : 18 MAY 2004, DOI: 10.1002/num.20026

  7. On open-set lattices and some of their applications in semantics

    International Journal of Intelligent Systems

    Volume 18, Issue 12, December 2003, Pages: 1243–1292, Mouw-Ching Tjiok

    Version of Record online : 2 DEC 2003, DOI: 10.1002/int.10144

  8. Convergence of V- and F-cycle multigrid methods for the biharmonic problem using the Hsieh-Clough-Tocher element

    Numerical Methods for Partial Differential Equations

    Volume 21, Issue 3, May 2005, Pages: 451–471, Jie Zhao

    Version of Record online : 26 AUG 2004, DOI: 10.1002/num.20048

  9. Fuzzy reasoning based on generalized fuzzy If-Then rules

    International Journal of Intelligent Systems

    Volume 17, Issue 10, October 2002, Pages: 977–1006, Yang Xu, Jun Liu, Da Ruan and Wenjiang Li

    Version of Record online : 27 SEP 2002, DOI: 10.1002/int.10056

  10. Interior numerical approximation of boundary value problems with a distributional data

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 1, January 2006, Pages: 79–113, Ivo Babuška and Victor Nistor

    Version of Record online : 23 MAY 2005, DOI: 10.1002/num.20086

  11. Regularity Lemma for k-uniform hypergraphs

    Random Structures & Algorithms

    Volume 25, Issue 1, August 2004, Pages: 1–42, Vojtěch Rödl and Jozef Skokan

    Version of Record online : 9 JUN 2004, DOI: 10.1002/rsa.20017

  12. The maximum-leaf spanning tree problem: Formulations and facets

    Networks

    Volume 43, Issue 4, July 2004, Pages: 212–223, Tetsuya Fujie

    Version of Record online : 8 APR 2004, DOI: 10.1002/net.20001

  13. The generalized minimum spanning tree problem: Polyhedral analysis and branch-and-cut algorithm

    Networks

    Volume 43, Issue 2, March 2004, Pages: 71–86, Corinne Feremans, Martine Labbé and Gilbert Laporte

    Version of Record online : 15 JAN 2004, DOI: 10.1002/net.10105

  14. Regular pairs in sparse random graphs I

    Random Structures & Algorithms

    Volume 22, Issue 4, July 2003, Pages: 359–434, Y. Kohayakawa and V. Rödl

    Version of Record online : 10 MAR 2003, DOI: 10.1002/rsa.10081

  15. Discrete stochastic optimization using variants of the stochastic ruler method

    Naval Research Logistics (NRL)

    Volume 52, Issue 4, June 2005, Pages: 344–360, Mahmoud H. Alrefaei and Sigrún Andradóttir

    Version of Record online : 22 MAR 2005, DOI: 10.1002/nav.20080

  16. Mixed finite volume method for nonlinear elliptic problems

    Numerical Methods for Partial Differential Equations

    Volume 21, Issue 4, July 2005, Pages: 791–809, Kwang Y. Kim

    Version of Record online : 11 JAN 2005, DOI: 10.1002/num.20063

  17. On characterizing hypergraph regularity

    Random Structures & Algorithms

    Volume 21, Issue 3-4, October - December 2002, Pages: 293–335, Y. Dementieva, P. E. Haxell, B. Nagle and V. Rödl

    Version of Record online : 16 OCT 2002, DOI: 10.1002/rsa.10058

  18. Anisotropic a posteriori error estimation for the mixed discontinuous Galerkin approximation of the Stokes problem

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 2, March 2006, Pages: 449–483, Emmanuel Creusé and Serge Nicaise

    Version of Record online : 29 JUN 2005, DOI: 10.1002/num.20107

  19. A stochastic integer programming approach to solving a synchronous optical network ring design problem

    Networks

    Volume 44, Issue 1, August 2004, Pages: 12–26, J. Cole Smith, Andrew J. Schaefer and Joyce W. Yen

    Version of Record online : 25 MAY 2004, DOI: 10.1002/net.20009

  20. Numerical study of the HP version of mixed discontinuous finite element methods for reaction-diffusion problems: The 1D case

    Numerical Methods for Partial Differential Equations

    Volume 19, Issue 4, July 2003, Pages: 525–553, Hongsen Chen, Zhangxin Chen and Baoyan Li

    Version of Record online : 13 MAR 2003, DOI: 10.1002/num.10063